# SDR ASMF200511003

- Difficulty date: November 4, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 37,969 hours, 14,611 cycles
- Engine: Pwa PW2037
- Engine time: 31,797 hours, 12,313 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Pressure Switch
- Part number: 42D395
- Part serial: 0434
- Condition: Failed
- Location: Engine Fuel
- Part time: 31,390 hours, 12,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT AS A CONSEQUENCE OF EICAS MESSAGE -L ENG FUEL FILT- WAS SHOWN.  THE FUEL PUMP FILTER AND DEFERENTIAL PRESSURE SWITCH WERE REPLACED IAW MM 73-11-02 AND MM 73-34-014 RESPECTIVELY, TESTED CORRECT.
